# SDR CA060424009

- Difficulty date: March 27, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Bell 206L-3
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Yoke
- Condition: Obstructed
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WITH THE COLLECTIVE IN THE MID TO FULL DOWN POSITION AND THE CYCLIC FULL FORWARD AND LEFT THE RT CONTROL YOKE CONTACTS THE WINDSCREEN DEFROST HEATER PIPE.
